| Catalog Number |
283512 |
| Medical Device Problem Codes |
Overheating of Device (1437); Use of Device Problem (1670); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
Event or Problem Description
It was reported that during an unspecified arthroscopic veterinary procedure the micro tornado hp w handcontrol device the console will beep but nothing happens with the shaver.After a little bit of time, the shaft of the shaver begins to become very hot.We then switched out the shaver, and with other shaver worked just fine.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Investigation summary: according to the information provided, it was reported that it responds to the processor but will not work, the processor will beep but nothing happens with the shaver.After a little bit of time, the shaft of the shaver begins to become very hot.We then switched out the shaver, and with other shaver worked just fine.I troubleshot it after the surgery they used it in and was still having the same issue.The product was not returned to depuy synthes; however, a photo was provided for evaluation.Visual inspection of the returned photo found that the device is shown in used condition, however, no observations pertaining to the nature of the reported event or any other anomaly were found.The overall complaint was not confirmed as the observed condition of the micro tornado hp w handcontrol would have not contributed to the complained device issue.Based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established due to the insufficient evidence provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.